# SDR XE4R2014030700141

- Difficulty date: February 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920600
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT FRAMES 68-69, Y-1162.5, OUT OF LIMITS.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
